# SDR HNAA0700079

- Difficulty date: April 16, 2007
- Submitted: May 13, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 33,414 hours, 63,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 8290009153
- Condition: Leaking
- Location: Nlg
- Part time: 33,414 hours, 63,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 17,000 FEET ABOUT 40 MILES EAST OF PIT, THE NUMBER 2 HYDRAULIC SYSTEM DROPPED TO 1/2 QUART.  RETURNED TO PIT, DECLARED AN EMERGENCY.  FLIGHT LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  INSPECTED AND FOUND LEAK AT THE STEERING ACTUATOR.  INSTALLED A TEMPFLEX LINE, RAN AIRCRAFT OPERATED STEERING SYSTEM OPS AND LEAK CHECK GOOD.
